# SDR DALA1147240672

- Difficulty date: July 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1620 BETWEEN STR 25-26L.  REMOVED DAMAGE AND INSTALLED REPAIR DURING HMV.
